InvisionFree - Free Forum Hosting
Free Forums with no limits on posts or members.

Learn More · Sign-up Now
Welcome to Vtoc. We hope you enjoy your visit.


You're currently viewing our forum as a guest. This means you are limited to certain areas of the board and there are some features you can't use. If you join our community, you'll be able to access member-only sections, and use many member-only features such as customizing your profile, sending personal messages, and voting in polls. Registration is simple, fast, and completely free.


Join our community!


If you're already a member please log in to your account to access all of our features:

Name:   Password:


 

 Dude, ...dude
HeavenlyFangs
Posted: Apr 19 2012, 08:55 PM


Advanced Member


Group: Moderators
Posts: 74
Member No.: 3
Joined: 2-January 11



So... this forum is a bummer. No one uses it. USE THE FORUM PEOPLE!! xD
Top
kitten's-shadow
Posted: Apr 24 2012, 08:14 AM


Advanced Member


Group: Members
Posts: 40
Member No.: 9
Joined: 14-January 11



OK, can i start?
First off, for the past days i have been having horrible mood swings, maybe because i decided to not take my medication anymore, I just don't want to. I have become Very oppositional with seeking help towards my depression. However thats not what i wanted to say. I don't know if its due to the mood swings, i notice that my mood swings are during the day, however at night, i have been coming so enraged towards humanity. I don't know what it is but by night i don't want anybody human soul touching me, talking to me or even looking at me, I feel such a disgust towards them that I just want to run as far as i can and isolate myself from them. It would;t be so bad if it weren't for the fact that I even get that feeling with my son :(
Any advice on what to do?
Top
mistakenangel
Posted: Apr 24 2012, 01:41 PM


Newbie


Group: Members
Posts: 9
Member No.: 34
Joined: 22-February 12



@kitten's-shadow: Please please please take the medicine until you talk to your doctor. ;_____;

I'll go next. I just moved into a new place and holy frijoles! My room is huge but I couldn't sleep last night and I slept from 6AM-12:45PM. So I got six and 3/4 hours of sleep and I don't have home Internet yet so I'm at the library. Also, I miss all my old peeps at the old place. o_O;

No home Internet = large box of fail. ;-;
Top
kitten's-shadow
Posted: Apr 24 2012, 07:33 PM


Advanced Member


Group: Members
Posts: 40
Member No.: 9
Joined: 14-January 11



Haha why doesn't that answer surprise me :P
And actually another reason why I haven't taken them is because I finished them, I need to get a refill but the place I go is far from where I live now. Annnd I'm too lazy to drive there, so it goes hand in hand with my Opposition O:)
Top
astral chylde
Posted: May 2 2012, 02:18 PM


Administrator


Group: Admin
Posts: 75
Member No.: 1
Joined: 31-December 10



Yes yes, I know. We need to start using the forum more. I'm trying!

It's almost to the end of the semester, so we should schedule another meet up soon.
Top
HeavenlyFangs
Posted: May 15 2012, 10:41 PM


Advanced Member


Group: Moderators
Posts: 74
Member No.: 3
Joined: 2-January 11



Don't be a lazy bum, Kitty.
Top
mistakenangel
Posted: Jun 1 2012, 09:09 AM


Newbie


Group: Members
Posts: 9
Member No.: 34
Joined: 22-February 12



@kitten's-shadow: You can talk to your doctor and have him/her change the medication, if you can't stand it. But, really, don't stop taking them without supervision. o.O Your doctor will get upset and then you will not be happy even more.
Top
InvisionFree - Free Forum Hosting
Create a free forum in seconds.

Topic Options



Hosted for free by InvisionFree* (Terms of Use: Updated 2/10/2010) | Powered by Invision Power Board v1.3 Final © 2003 IPS, Inc.
Page creation time: 0.2540 seconds | Archive